# SDR DXTA2022112874840

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N239QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6145
- Aircraft time: 2,672 hours, 1,489 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Handler Error
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

WHEN ARRIVED TO AIRPLANE, CLEANERS WERE ON BOARD DOING A CARPET EXTRACTION.  DOOR WAS OPENED BY CLEANER. AFTER EXTRACTION COMPLETE CLOSED DOOR AND DEPARTED.  AFTER ROTATION HEARD A SOUND FROM THE DOOR. AT 500 FEET IT QUIT.  RETURNED TO LAND TO INSPECT DOOR AND WAS MET BY AIRCRAFT CLEANER. CLEANER ADMITTED HE LEFT HIS KEYS IN THE DOOR WHEN HE OPENED IT.  KEYS WERE NOT IN DOOR UPON ARRIVAL.  NOW DOOR HANDLE WILL NOT STOW IN LOCKED POSITION.  IN ADDITION THERE APPEARS TO BE A FEW FAN BLADES  ON LEFT ENGINE WITH NICKS IN THEM.   IAW MM 52-11-00-010-801 1 AND 52- 11- 00-410-801 PERFORMED 3 OPERATIONAL CHECKS FROM THE OUTSIDE AND INSIDE WITH NO DEFECTS NOTED. LOCKED AND UNLOCKED THE HANDLE WITH NO DEFECTS NOTED.
